# SDR DALA2015052803526

- Difficulty date: May 27, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 55,974 hours, 10,259 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FOUND ONE ROLLER TRAY SURFACE WITH MINOR CORROSION.   ROLLER TRAY REPAIRED IAW PRI 534287-14 REV 0.
